# SDR SIMA200325103

- Difficulty date: September 8, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LAST THREE FLOOR PROXIMITY EMERGENCY LIGHT STRIPS TO BE INOPERATIVE.  (M)
